MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA ANATOMICAL SHOULDER SYSTEM HC PEGGED GLENOID Ø46; SHOULDER GLENOID

MEDACTA INTERNATIONAL SA ANATOMICAL SHOULDER SYSTEM HC PEGGED GLENOID Ø46; SHOULDER GLENOID
Catalog Number 04.01.0131
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 08/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 september 2019: lot 182675: (b)(4) items manufactured and released on 27-sep-2018.Expiration date: 2023-09-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other devices involved in the event.Anatomical shoulder system 04.01.0092 metal humeral head ø44 lot.1710137 (k170910) batch review performed on 03 september 2019: lot 1710137: (b)(4) items manufactured and released on 19-jun-2018.Expiration date: 2023-06-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Anatomical shoulder system 04.01.0089 double eccenter lot.185295 (k170910) batch review performed on 03 september 2019: lot 185295: (b)(4) items manufactured and released on 07-dec-2018.Expiration date: 2023-11-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Anatomical shoulder system 04.01.0027 humeral anatomical metaphysis - cementless - 135° - 10 lot.1710038, (k170910).Batch review performed on 03 september 2019: lot 1710038: (b)(4) items manufactured and released on 30-may-2018.Expiration date: 2023-05-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in, 2 months after primary surgery, complaining of pain due to a torn subscapularis muscle.The cause of the tear is unknown.The surgeon removed the hc pegged glenoid, metal humeral head, double eccenter and humeral anatomical metaphysis-cementless and implanted reverse system implants successfully.

Brand Name
ANATOMICAL SHOULDER SYSTEM HC PEGGED GLENOID Ø46
Common Device Name
SHOULDER GLENOID
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8959608
Report Number3005180920-2019-00739
Device Sequence Number11434891
Product Code KWS
UDI-Device Identifier07630040713269
UDI-Public07630040713269
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K170910
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/17/2023
Device Catalogue Number04.01.0131
Device Lot Number182675
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2019
Initial Report FDA Received Date09/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;